Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

98 Publications


2004 | Book Chapter | IST-REx-ID: 3587
Ulrich, Florian, and Carl-Philipp J. Heisenberg. “Gastrulation in Zebrafish.” Fish Development and Genetics : The Zebrafish and Medaka Models, edited by Vladimir Korzh and Zhiyuan Gong, vol. 2, World Scientific Publishing, 2004, pp. 39–86.
View
 

2004 | Journal Article | IST-REx-ID: 4172
Montero, Juan, and Carl-Philipp J. Heisenberg. “Gastrulation Dynamics: Cells Move into Focus.” Trends in Cell Biology, vol. 14, no. 11, Cell Press, 2004, pp. 620–27, doi:10.1016/j.tcb.2004.09.008.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 4238
de Vladar, Harold, and J. González. “Dynamic Response of Cancer under the Influence of Immunological Activity and Therapy.” Journal of Theoretical Biology, vol. 227, no. 3, Elsevier, 2004, pp. 335–48, doi:3801.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 4224
Kruse, Karsten, et al. “Dpp Gradient Formation by Dynamin-Dependent Endocytosis: Receptor Trafficking and the Diffusion Model.” Development, vol. 131, no. 19, Company of Biologists, 2004, pp. 4843–56, doi:10.1242/dev.01335.
View | DOI
 

2004 | Thesis | IST-REx-ID: 4236
de Vladar, Harold. Métodos No Lineales y Sus Aplicaciones En Dinámicas Aleatorias de Poblaciones Celulares. Centro de estudios avazados, IVIC, 2004, doi:3810.
View | DOI
 

2004 | Thesis | IST-REx-ID: 4424
Jhala, Ranjit. Program Verification by Lazy Abstraction. University of California, Berkeley, 2004, pp. 1–165.
View
 

2004 | Journal Article | IST-REx-ID: 8517
Dolgopyat, Dmitry, et al. “A Limit Shape Theorem for Periodic Stochastic Dispersion.” Communications on Pure and Applied Mathematics, vol. 57, no. 9, Wiley, 2004, pp. 1127–58, doi:10.1002/cpa.20032.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 8518
Koralov, Leonid, et al. “Sample Path Properties of the Stochastic Flows.” The Annals of Probability, vol. 32, no. 1A, Institute of Mathematical Statistics, 2004, pp. 1–27, doi:10.1214/aop/1078415827.
View | DOI
 

Filters and Search Terms

year=2004

Search

Filter Publications